Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rashes on elbows, under belly button, on left thigh, facial acne. Family history of eczema. Causes?

My friend has a mystery rash on his elbows/forearms, under his belly button, on his left thigh, and on his tailbone. Eczema runs in his family, and he has acne on his face and on his back, but his eczema doesn t quite look like this rash, and it s certainly not acne. If it helps, he always wears long sleeve shirts, pants, and often 2 layers of shirts(one tee and on top of that a long sleeve) at any and every time of the year. What could this be and what could I suggest to him?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.

He can be suffering from contact dermatitis,eczema ,psoriasis,tinea corporis.

My advise to you would be to use calamine lotion over the affected area.
He can take tab zyrtac for itching.

I encourage you to visit your dermatologist for proper diagnosis and treatment.

Hope this helps.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor